# SDR CA020823003

- Difficulty date: August 14, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 42,106 hours
- Engine: Pwa JT8D17
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65449617
- Condition: Split
- Location: Spoiler Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH CREW REPORTED COMPLETE LOSS OF HYD FLUID FROM 'A' SYS  UPON SELECTION OF FLAPS & MLG.  CREW CONDUCTED MISSED APPROACH & PROCEEDED TO COMPLETE 'LOSS OF SYS HYDRAULICS NON NORMAL CHECKLIST. CREW PERFORMED VISUAL APPROACH & LANDED A/C WITHOUT INCIDENT.  MAINT INSPECTION REVEALED NR 1 OUTBOARD GROUND SPOILER ACTUATOR CASE HAD SPLIT RESULTING IN COMPLETE LOSS OF HYDRAULICS. MAINT ENGINEERS CHANGED ACTUATOR, AND  ENGINE DRIVEN HYDRAULIC PUMPS & CHANGED / CHECKED ALL RELATED FILTERS FOR CONTAMINATION.  SYS GROUND CHECKED SERVICEABLE & A/C RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO  REPORT.
